Translator Disclaimer
May 2015 Admissible representations, multiplicity-free representations and visible actions on non-tube type Hermitian symmetric spaces
Atsumu Sasaki
Proc. Japan Acad. Ser. A Math. Sci. 91(5): 70-75 (May 2015). DOI: 10.3792/pjaa.91.70

Abstract

This paper presents new characterization for a non-compact Hermitian symmetric space $G/K$ to be of tube type (or non-tube type) by multiplicities in some branching laws and visible actions. The study in this paper gives an example of a kind of the Cartan decomposition for non-symmetric homogeneous spaces.

Citation

Download Citation

Atsumu Sasaki. "Admissible representations, multiplicity-free representations and visible actions on non-tube type Hermitian symmetric spaces." Proc. Japan Acad. Ser. A Math. Sci. 91 (5) 70 - 75, May 2015. https://doi.org/10.3792/pjaa.91.70

Information

Published: May 2015
First available in Project Euclid: 30 April 2015

zbMATH: 1333.22011
MathSciNet: MR3342030
Digital Object Identifier: 10.3792/pjaa.91.70

Subjects:
Primary: 22E46
Secondary: 14M17, 32M15

Rights: Copyright © 2015 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.91 • No. 5 • May 2015
Back to Top